# SDR RAIA00612044

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 18,545 hours, 17,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPSB1
- Part serial: 15695
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3542 - STL - AISLE FLOOD LIGHT DIM AT ROW 8.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY POWER SUPPLY.
